# SDR DALA2024061706145

- Difficulty date: June 13, 2024
- Submitted: June 17, 2024
- Operation: Air carrier
- Aircraft: N386DA
- Make and model: Boeing 737832
- Aircraft serial: 30373
- Aircraft time: 72,961 hours, 29,273 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 18173812
- Part serial: 0941AR
- Condition: Inoperative
- Location: Te Flaps
- Part time: 59,889 hours, 23,399 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

SHIP 3716 -UFC- PERFORMED GO AROUND DUE TO TRAILING EDGE FLAP LOCKOUT ON APPROACH SEA.   FSEU BITE FAULT 27-52260 (TE FLAPS SNSR DIS) RECORDED. REPLACED LEFT-RIGHT FLAP POSITION TRANSMITTERS. REPLACED FLAP POSITION INDICATOR PRECAUTIONARY. OPS CHECKS OK.
